# SDR SIMA20211224001

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 14,539 hours, 9,631 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK 1 FAIL CAUTION ILLUMINATED ON THE GROUND. QRH PROCEDURE FOLLOWED AND CAUTION RETURNED. HEARD GRINDING NOISE ON L SIDE OF ACFT AND BURNING SMELL. "TRANSFERRED TO NRWC 030-DFW-02683"-C/A-REMOVED AND REPLACED LH ACM IAW E175 AMM 21-51-05. PERFORMED OPERATIONAL CHECK OF LH COOLING PACK IAW E175 AMM 21-51-00, OPERATIONAL CHECK GOOD. SEE NRWC 030-DFW-02683 FOR ADDITIONAL MAINTENANCE.
